Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Feb 22, 2012, 10:42 PM EST for Spencer County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2012, 10:42 PM EST (03:42 UTC)
- Expired
- Feb 22, 2012, 11:15 PM EST
- In force
- 33 min
- Issued by
- NWS Louisville, KY
County Spencer County, KY
The radar
The Louisville radar (KLVX), 54 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557
WWUS83 KLMK 230342
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 PM EST WED FEB 22 2012
KYZ030-034-038-230415-
JEFFERSON-SHELBY-SPENCER-
1042 PM EST WED FEB 22 2012
...STRONG THUNDERSTORM WITH SMALL HAIL AFFECTING EASTERN
JEFFERSON...SHELBY AND SPENCER COUNTIES...
AT 1039 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FERN CREEK...MOVING EAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FERN CREEK...
SHELBYVILLE...
WILSONVILLE AND ELK CREEK...
FINCHVILLE AND VEECH...
OLIVE BRANCH AND VEACHLAND...
HEMP RIDGE AND SOUTHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3804 8508 3810 8544 3811 8543 3812 8543
3810 8548 3812 8560 3819 8561 3823 8507
TIME...MOT...LOC 0341Z 272DEG 43KT 3815 8553
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Feb 22, 8:47 PM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 22, 8:47 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 847 PM EST WED FEB 22 2012 .Update... Issued at 844 PM EST Feb 22 2012 Weak surface trough is approaching from the northwest, and with cold temperatures aloft, a few thunderstorms have formed along it, down stream of upper wave. Pea size hail and lightning will likely be the main threats with any storm. Later on during the overnight hours, precipitation will finally end from northwest to southeast. Milder lows in the low 40s north to around 50 south will be the rule. .Short Term (Tonight through Thursday night)... Updated at 300 PM EST Feb 22 2012 Main challenge in the short-term centers around potential for severe weather late Thursday afternoon into Thursday night, as a vigorous upper disturbance dives SE out of the Canadian Rockies, pushing a cold front through the Ohio Valley. Limiting factor will be instability, even with sfc temps pushing 70F on Thursday afternoon, due to a warm nose near 850mb. There is a narrow window just before sunset where we could realize marginal instability, if the mid-level dry layer is eroded in time. Otherwise this is a very dynamic system, with strong speed shear, and potentially enhanced directional shear if the secondary sfc low develops over the Mississippi Valley and moves ENE across Kentucky. All this adds up to the slight risk advertised by SPC, and the main issue will be damaging wind potential, with the best shot between 21Z Thursday and 03Z Friday. Will advertise this in the HWO, but with the marginal nature of this event will keep the SVR mention out of the ZFP for now. Otherwise it is a very low-confidence forecast, especially tonight. Models are quite bullish in generating precip as an upper impulse now over Missouri moves east across Kentucky. Moisture is quite limited across most of the area, and model time-height cross-sections show a dry layer that only reaches 50-60% RH. The more likely scenario would seem to be sprinkles out of a mid-level cloud deck, but we will include a slight chance for measurable precip tonight in south-central Kentucky, where dewpoints are substantially higher. Temp forecast favors the warmer NAM MOS, and may not be warm enough given the cool model bias in pre-frontal SW flow. .Long Term (Friday through Wednesday)... Updated at 330 PM EST Feb 22 2012 Friday - Friday night... Cold front will have moved through the CWA at the start of the forecast period with dry slot working in through the mid levels. This will occur as strong surface low moves from the eastern Great Lakes to New England with a broad trough enveloping the east coast. Will still keep partly to mostly cloudy skies with enough low level moisture possible for a light rain shower or sprinkle through the day on Friday. Highs will generally range in the upper 40s to lower 50s. Trough axis will slide through the area to the east on Friday night with northwest flow pattern setting up. Could see a mix of rain or snow showers with this setup as lingering low level moisture combines with waves in the mean trough and steepening low and mid level lapse rates. Not expecting any real problems with the potential for snow, although soundings hint that profile could be near convective instability and any snow shower could be briefly heavy. Will have to monitor areas mainly west of I 65 for this potential Friday night. Lows will drop into the upper 20s. Saturday - Sunday night... Trough will quickly scoot to the east with weak ridging aloft and surface high pressure building in for the weekend. Expect mostly clear and dry conditions with temperatures moderating to the lower to possibly mid 50s by Sunday. Lows Saturday night will be quite chilly in the mid and upper 20s. Trended the forecast dry for Sunday night as moisture availability ahead of the next weather maker looks limited. Monday - Wednesday... Confidence continues to be low in the forecast for next week as models diverge on possible solutions, quite dramatically by midweek. The big question for Monday continues to be the amount of deep moisture ahead of a frontal boundary that is expected to pass through. Models generally agree on a surface low across the northern Great Lakes with zonal or broad southwest flow aloft over the region, however there is uncertainty with regard to strength of the low, as well as a southern stream system. For now, will keep low chances of rain showers on Monday and Monday night. Should have a brief dry period through most of the day Tuesday before chances for the next bout of light rain arrive by Tuesday afternoon or evening. This will occur ahead of another trough scooting across the central plains. By Tuesday night, there is much uncertainty as to where surface low with this system develops. GFS favors a northern track with ECMWF a southern track through Wednesday. The northern track would off a warmer, likely wetter, and possibly stormy forecast. The southern track would be a rain or snow setup. Will have to watch model trends over the next couple of days. Highs on Monday should range in the mid to upper 50s ahead of the front with lows back in the mid 40s to around 50 by Tuesday. Lows will be in the low to mid 30s. && .Aviation (00Z TAF Issuance)... Updated at 635 PM EST Feb 22 2012 A line of thunderstorms had fired up along a moisture boundary extending from around the LEX terminal southwest toward the BWG terminal. Because the freezing level is so low, hail has been able to form quickly within some of these storms along with gusty winds at the surface. As the diurnal heating begins to wind down this evening, so should these pulse storms. The overnight period into early tomorrow for aviation interests in southern Indiana and central Kentucky looks to be much quieter with generally VFR conditions prevailing. However, storms will once again fire up across the commonwealth with a higher potential for strong to severe impacts. Since the storms look to initiate at the end of this forecast timeframe, have put in CB group for now but will have more detail added to the TAFs as tomorrow afternoon/evening approaches. Winds tomorrow early on will begin to impact the area once again and will most likely be the primary threat with the storms late tomorrow. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........AL Short Term.......RAS Long Term........BJS Aviation.........LG/AL
Hazardous weather outlook, Feb 22, 9:35 PM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 935 PM EST WED FEB 22 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-232300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 935 PM EST WED FEB 22 2012 /835 PM CST WED FEB 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS. ANY STORM THAT FORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 40 MPH...HAIL TO THE SIZE OF NICKELS AND CLOUD TO GROUND LIGHTNING. BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS LATE THURSDAY AFTERNOON INTO THURSDAY EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...AND MAY PRODUCE GUSTY WINDS IN EXCESS OF 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THURSDAY AFTERNOON AND EVENING. AL
In the hours before
Special weather statement, Feb 22, 7:06 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EST WED FEB 22 2012
KYZ028-053-063-230030-
HARDIN-HART-LARUE-
706 PM EST WED FEB 22 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...
AT 700 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HODGENVILLE...AND MOVING
EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MOUNT SHERMAN AND BUFFALO...
JERICHO...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
71 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3739 8602 3740 8603 3748 8595 3755 8594
3754 8562 3745 8565 3743 8567 3742 8566
3734 8569
TIME...MOT...LOC 0006Z 274DEG 40KT 3745 8582
ALSpecial weather statement, Feb 22, 9:15 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EST WED FEB 22 2012
INZ076-084-089-090-230245-
CRAWFORD-HARRISON-ORANGE-PERRY-
915 PM EST WED FEB 22 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...
AT 911 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ENGLISH...AND MOVING EAST AT
40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ENGLISH...
RIDDLE AND GRANTSBURG...
CURBY AND SWITZER CROSSROADS...
PILOT KNOB AND CAREFREE...
MILLTOWN AND HOGTOWN...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
79 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3848 8633 3845 8631 3842 8631 3842 8628
3824 8612 3817 8658 3826 8668 3831 8668
TIME...MOT...LOC 0215Z 251DEG 34KT 3825 8651
ALSpecial weather statement, Feb 22, 9:16 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EST WED FEB 22 2012
INZ083-084-089-KYZ025-230245-
CRAWFORD-DUBOIS-MEADE-PERRY-
816 PM CST WED FEB 22 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 811 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SANTA CLAUS...AND MOVING
EAST AT 60 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...HAIL TO THE SIZE
OF PENNIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BRANCHVILLE AND ORIOLE...
ROBERTA AND DEUCHARS...
ALTON AND CAPE SANDY...
CEDAR FLAT...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3830 8679 3818 8632 3815 8628 3801 8644
3804 8649 3804 8652 3795 8653 3808 8679
3810 8677 3811 8681 3820 8680 3820 8688
3821 8688
TIME...MOT...LOC 0216Z 283DEG 50KT 3819 8670
ALSpecial weather statement, Feb 22, 9:52 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM CST WED FEB 22 2012
INZ084-089>092-KYZ024-025-029-030-230315-
BRECKINRIDGE-BULLITT-CLARK-CRAWFORD-FLOYD-HARRISON-JEFFERSON-MEADE-
PERRY-
952 PM EST WED FEB 22 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 946 PM EST/846 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES NORTHEAST OF ENGLISH TO 11 MILES SOUTH OF ENGLISH TO TELL
CITY...AND MOVING EAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...PENNY SIZE
HAIL...AND GUSTY WINDS OF UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
PLEASURE RIDGE PARK...
LYNDON...
CHENAULTT AND CEDAR FLAT...
HOLT AND MANNING CROSSING...
UNION STAR AND LANESVILLE...
FRYMIRE AND GLIDAS...
THESE STORMS WILL AFFECT INTERSTATES 65...64 AND 71 IN AND AROUND
THE LOUISVILLE METRO AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3801 8680 3801 8678 3807 8678 3817 8653
3843 8617 3842 8606 3831 8555 3798 8585
3797 8590 3799 8591 3800 8600 3795 8599
3785 8637 3794 8677 3800 8681
TIME...MOT...LOC 0251Z 286DEG 35KT 3840 8619 3816 8637
3799 8675
ALSpecial weather statement, Feb 22, 10:20 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EST WED FEB 22 2012
INZ090>092-KYZ030-031-230345-
CLARK-FLOYD-HARRISON-JEFFERSON-OLDHAM-
1020 PM EST WED FEB 22 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...SMALL HAIL...AND 40 MPH WINDS IN THE LOUISVILLE METRO...
AT 1015 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JEFFERSONVILLE TO 8
MILES SOUTHEAST OF CORYDON...MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...UP TO HALF INCH HAIL...AND GUSTY
WINDS TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
UTICA AND RIVER BLUFF...
LOUISVILLE INTERNATIONAL AIRPORT...
PEWEE VALLEY AND FLOYDSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3838 8530 3837 8529 3830 8534 3831 8539
3829 8541 3830 8542 3830 8546 3828 8546
3826 8541 3823 8541 3808 8552 3812 8607
3842 8577
TIME...MOT...LOC 0319Z 275DEG 40KT 3829 8572 3814 8595
13Special weather statement, Feb 22, 10:42 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 PM EST WED FEB 22 2012
KYZ030-034-038-230415-
JEFFERSON-SHELBY-SPENCER-
1042 PM EST WED FEB 22 2012
...STRONG THUNDERSTORM WITH SMALL HAIL AFFECTING EASTERN
JEFFERSON...SHELBY AND SPENCER COUNTIES...
AT 1039 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FERN CREEK...MOVING EAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FERN CREEK...
SHELBYVILLE...
WILSONVILLE AND ELK CREEK...
FINCHVILLE AND VEECH...
OLIVE BRANCH AND VEACHLAND...
HEMP RIDGE AND SOUTHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3804 8508 3810 8544 3811 8543 3812 8543
3810 8548 3812 8560 3819 8561 3823 8507
TIME...MOT...LOC 0341Z 272DEG 43KT 3815 8553
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:06 PM EST | Special Weather Statement | LMK | Larue | 24 min |
| Feb 22, 9:52 PM EST | Special Weather Statement | LMK | Meade | 23 min |
| Feb 22, 10:20 PM EST | Special Weather Statement | LMK | Jefferson | 25 min |
| Feb 23, 12:47 AM EST | Special Weather Statement | LMK | Ohio | 28 min |
| Feb 23, 12:54 AM EST | Severe Thunderstorm Warning | LMK | Butler, Ohio | 19 min |
| Feb 23, 1:17 AM EST | Special Weather Statement | LMK | Edmonson, Warren | 28 min |
| Feb 22, 9:15 PM EST | Special Weather Statement | LMK | Crawford | 30 min |
| Feb 22, 9:16 PM EST | Special Weather Statement | LMK | Perry | 29 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.